# SDR BB08060

- Difficulty date: April 13, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Condition: Inoperative
- Location: Hf Comm
- Part time: 3,112 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUB - FLT 723  EN ROUTE DUB TO PHL.  BOTH HF RADIOS BECAME INOPERATIVE DURING THE FLIGHT.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT HF RADIO TRANSCEIVER.  OPERATIONALLY CHECKS OK.
